Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On depo, have sick feeling, green vomiting. Could this be a pregnancy sign?

I am 17 years old. I just been put on the depo shot on jan. 8 and i waited two weeks before i had sex. I had sex on jan. 24 for the first time since i been on the shot. Yesterday i got sick a couple times. The first time it was around 3pm and the second time was around 9pm. The second time i got sick, the puke was green. Im starting to wonder if im pregnant.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since you are taking your depo shot regularly, the chances of pregnancy are minimal. The green vomiting is suggestive of an empty stomach and can be related to cholecystitis. This is not a sign of pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor